An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence

O. Junge, Dynamical Systems (2001) 213–222.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
Publishing Year
Journal Title
Dynamical Systems
Page
213-222
LibreCat-ID

Cite this

Junge O. An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence. Dynamical Systems. 2001:213-222. doi:10.1080/14689360109696233
Junge, O. (2001). An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence. Dynamical Systems, 213–222. https://doi.org/10.1080/14689360109696233
@article{Junge_2001, title={An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence}, DOI={10.1080/14689360109696233}, journal={Dynamical Systems}, author={Junge, Oliver}, year={2001}, pages={213–222} }
Junge, Oliver. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures: Proof of Convergence.” Dynamical Systems, 2001, 213–22. https://doi.org/10.1080/14689360109696233.
O. Junge, “An adaptive subdivision technique for the approximation of attractors and invariant measures: proof of convergence,” Dynamical Systems, pp. 213–222, 2001.
Junge, Oliver. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures: Proof of Convergence.” Dynamical Systems, 2001, pp. 213–22, doi:10.1080/14689360109696233.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar